MathSciNet Relay Station
MathSciNet bibliographic data
MR2931274 11F33 (11F41)
Barnet-Lamb, Thomas; Gee, Toby; Geraghty, David Congruences between Hilbert modular forms: constructing ordinary lifts. Duke Math. J. 161 (2012), no. 8, 1521–1580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement